# SDR TZR2005F00025

- Difficulty date: June 10, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N405TE
- Make and model: Cessna 401
- Aircraft serial: 4010121
- Engine: Cont GTSIO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ACE5207101
- Part serial: 5520
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IS TYPICAL FOR THESE CYLINDERS.  RT ENGINE, NR 3 CYL.  (SW05200509364) (K)
